# SDR USAASB01307

- Difficulty date: November 5, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THREE SECTIONS OF CABIN EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THREE CABIN EMERGENCY LIGHT BATTERY PACKS.  OPS CHECK OF EMERGENCY LIGHTS GOOD.  (M)
